Re: Jaw bone abscess causing all my health problems? by PocketLady ..... Dental Problems Support Forum
Date: 9/5/2013 8:44:55 AM ( 8 years ago ago)
I read a study that indicated vitamin c taken within a certain time of parasite (roundworm) meds caused the meds to be less effective. Worms are not the same as a normal infection, they steal your nutrients and use them for themselves. I can't find the study now but here is a reference to it.
"Antioxidant supplements – some antioxidant supplements, such as selenium and vitamins C and E, should be avoided during the treatment of roundworms. In theory, these antioxidants may enhance the activity of roundworms. In one study, the effectiveness of the medication, mebendazole, appeared to be diminished when these supplements were taken at the same time."
I understand the concept of reaching bowel tolerance, but it made my worms more active so I didn't go any further.
<< Return to the standard message view
fetched in 0.11 sec, referred by www.curezone.com/forums/fmp.asp?i=2101786